# SDR CALA2025080807476

- Difficulty date: July 28, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 47,825 hours, 28,778 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Mlg Door Uplock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHRONIC LEVEL 1 - LGCIU 1 FAULT DUE TO HISTORY OF L/G LGCIU 1 FAULTS WITH AIRMAN REPORTING 32-31 -73 R LG DOOR PROX SNSR 26GA, REF TSM TASK 32-31-00-810-819-A, PERFORM BITE OF LGCIU 1 FOR FAULT CODES. REF ASM 32-31-03 CHECK RESISTANCE AND INSULATION RESISTANCE OF SENSOR 26GA IS WITHIN LI MITS. ALSO REMOVE SENSOR BACKSHELL TO CHECK CONNECTOR FOR CONDIT ION AND DAMAGE. CORRECT ANY DISCREPANCIES FOUND. IF NO FAULTS FO UND, REPLACE SENSOR 26GA REF AMM 32-31-73-401. REPORT ALL FINDIN GS, SFOLM LEE 650-874-5101. CARRIED BY ELB TROUBLESHOT PER TSM 32-31-00-810-819-A. PERFORMED LGCIU BITE PER AMM 32-69-00-740-001-A. TEST OK. PERFORMED WIRING CHECKS REF ASM 32-31-03. NO DEFECTS NOTED AT THIS TIME. REMOVED AND REPLACED RIGHT MLG DOOR-UPLOCK PROXIMITY SENSOR 26GA REF AMM 32-31-73-420-080-A AS PRECAUTIONARY. PERFORMED LGCIU BITE PER AMM 32-69-00-740-001-A. TEST OK. AIRCRAFT OK TO CONTINUE ADDED ADDITIONAL EMPLOYEE ADD EMP:U397052
